# SDR SWAA2013013012122

- Difficulty date: January 18, 2013
- Submitted: January 30, 2013
- Operation: Air carrier
- Aircraft: N710SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27844
- Aircraft time: 53,297 hours, 31,761 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 65C27314
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER COMPARTMENT STR CLIP BS 360 STR 8R (P/N 141A1250-29) IS CRACKED.  REMOVED AND REPLACED STRINGER CLIP AT STA 360 STR 8R IAW SRM 51-40-02-06-0 AND EA 130067 REV P1.
